Alert archive / South Carolina / River Flood Warnings in 2020
River Flood Warning 34, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Aug 25, 2020, 10:11 AM EDT for Berkeley County, Georgetown County, Williamsburg County, South Carolina. It took effect at Aug 26, 2020, 2:00 AM EDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2020, 10:11 AM EDT (14:11 UTC)
- In effect from
- Aug 26, 2020, 2:00 AM EDT
- Expired
- Aug 31, 2020, 10:14 AM EDT
- In force
- 5 days
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Berkeley County, SC, Georgetown County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 139 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Santee River near Jamestown (JAMS1). The gauge peaked at 11.90 ft at Aug 29, 2020, 6:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 17 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02171700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
029
WGUS42 KCHS 251411
FLWCHS
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
1011 AM EDT Tue Aug 25 2020
SCC015-043-089-261415-
/O.NEW.KCHS.FL.W.0034.200826T0600Z-000000T0000Z/
/JAMS1.1.ER.200826T0600Z.200827T1200Z.000000T0000Z.NO/
1011 AM EDT Tue Aug 25 2020
The National Weather Service in Charleston has issued a
* Flood Warning for
the Santee River near Jamestown.
* From late tonight until further notice.
* At 930 AM EDT Tuesday the stage was 9.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river is expected to rise above flood stage just
after midnight tonight and continue rising to 10.6 feet Thursday
morning. Additional rises are possible thereafter.
* Impact, at 10.0 feet, water covers numerous logging roads and
inundates timber land adjacent to the river. Most access points to
Wee Tee State Forest are cut off.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$13 follow-up statements
736
WGUS82 KCHS 260117
FLSCHS
Flood Statement
National Weather Service Charleston SC
917 PM EDT Tue Aug 25 2020
SCC015-043-089-270130-
/O.EXT.KCHS.FL.W.0034.200826T1000Z-000000T0000Z/
/JAMS1.1.ER.200826T1000Z.200829T0000Z.000000T0000Z.NO/
917 PM EDT Tue Aug 25 2020
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Santee River near Jamestown.
* From Wednesday morning until further notice.
* At 830 PM EDT Tuesday the stage was 9.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river is expected to rise above flood stage tomorrow
morning and continue rising to 11.9 feet Friday evening.
Additional rises are possible thereafter.
* Impact, at 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$780
WGUS82 KCHS 261016
FLSCHS
Flood Statement
National Weather Service Charleston SC
616 AM EDT Wed Aug 26 2020
SCC015-043-089-271030-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200826T2100Z.200829T0600Z.000000T0000Z.NO/
616 AM EDT Wed Aug 26 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santee River near Jamestown.
* Until further notice.
* At 530 AM EDT Wednesday the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river is expected to rise above flood stage late
this afternoon and continue rising to 11.9 feet early Saturday
morning. Additional rises are possible thereafter.
* Impact, at 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$937
WGUS82 KCHS 261416
FLSCHS
Flood Statement
National Weather Service Charleston SC
1016 AM EDT Wed Aug 26 2020
SCC015-043-089-271430-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200829T1200Z.000000T0000Z.NO/
1016 AM EDT Wed Aug 26 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santee River near Jamestown.
* Until further notice.
* At 930 AM EDT Wednesday the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river is expected to rise above flood stage this
evening and continue rising to 12.0 feet Saturday morning.
Additional rises are possible thereafter.
* Impact, at 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$283
WGUS82 KCHS 270152
FLSCHS
Flood Statement
National Weather Service Charleston SC
952 PM EDT Wed Aug 26 2020
SCC015-043-089-280200-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200829T1200Z.000000T0000Z.NO/
952 PM EDT Wed Aug 26 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santee River near Jamestown.
* Until further notice.
* At 930 AM EDT Wednesday the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river is expected to rise above flood stage Thursday
morning and continue rising to 12.0 feet Saturday morning.
Additional rises are possible thereafter.
* Impact, at 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$166
WGUS82 KCHS 271417
FLSCHS
Flood Statement
National Weather Service Charleston SC
1017 AM EDT Thu Aug 27 2020
SCC015-043-089-281430-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200830T1200Z.000000T0000Z.NO/
1017 AM EDT Thu Aug 27 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santee River near Jamestown.
* Until further notice.
* At 930 AM EDT Thursday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to rise to 12.5 feet Sunday
morning. Additional rises are possible thereafter.
* Impact, at 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$160
WGUS82 KCHS 280121
FLSCHS
Flood Statement
National Weather Service Charleston SC
921 PM EDT Thu Aug 27 2020
SCC015-043-089-290130-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200830T1200Z.000000T0000Z.NO/
921 PM EDT Thu Aug 27 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santee River near Jamestown.
* Until further notice.
* At 900 PM EDT Thursday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to rise to 12.5 feet Sunday
morning. Additional rises are possible thereafter.
* Impact, at 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$552
WGUS82 KCHS 281404
FLSCHS
Flood Statement
National Weather Service Charleston SC
1004 AM EDT Fri Aug 28 2020
SCC015-043-089-291415-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200829T1800Z.000000T0000Z.NO/
1004 AM EDT Fri Aug 28 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santee River near Jamestown.
* Until further notice.
* At 930 AM EDT Friday the stage was 11.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to rise to a crest of 12.4 feet
early tomorrow afternoon.
* Impact, at 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$294
WGUS82 KCHS 290153
FLSCHS
Flood Statement
National Weather Service Charleston SC
953 PM EDT Fri Aug 28 2020
SCC015-043-089-300200-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200829T1800Z.000000T0000Z.NO/
953 PM EDT Fri Aug 28 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santee River near Jamestown.
* Until further notice.
* At 930 PM EDT Friday the stage was 11.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to rise to a crest of 12.2 feet
early Saturday afternoon.
* Impact, at 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$489
WGUS82 KCHS 291407
FLSCHS
Flood Statement
National Weather Service Charleston SC
1007 AM EDT Sat Aug 29 2020
SCC015-043-089-301415-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200829T1330Z.000000T0000Z.NO/
1007 AM EDT Sat Aug 29 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santee River near Jamestown.
* Until further notice.
* At 930 AM EDT Saturday the stage was 11.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to fall to 11.1 feet Tuesday
morning.
* Impact, at 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$717
WGUS82 KCHS 300100
FLSCHS
Flood Statement
National Weather Service Charleston SC
900 PM EDT Sat Aug 29 2020
SCC015-043-089-310100-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200829T1330Z.000000T0000Z.NO/
900 PM EDT Sat Aug 29 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santee River near Jamestown.
* Until further notice.
* At 930 AM EDT Saturday the stage was 11.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to fall to 11.1 feet Tuesday
morning.
* Impact, at 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$105
WGUS82 KCHS 301413
FLSCHS
Flood Statement
National Weather Service Charleston SC
1013 AM EDT Sun Aug 30 2020
SCC015-043-089-311415-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200829T1330Z.000000T0000Z.NO/
1013 AM EDT Sun Aug 30 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santee River near Jamestown.
* Until further notice.
* At 930 AM EDT Sunday the stage was 11.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to fall to 10.4 feet Wednesday
morning.
* Impact, at 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$878
WGUS82 KCHS 310037
FLSCHS
Flood Statement
National Weather Service Charleston SC
837 PM EDT Sun Aug 30 2020
SCC015-043-089-010045-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200829T1330Z.000000T0000Z.NO/
837 PM EDT Sun Aug 30 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santee River near Jamestown.
* Until further notice.
* At 730 PM EDT Sunday the stage was 11.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to fall to 10.1 feet Wednesday
evening.
* Impact, at 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$029
WGUS82 KCHS 311414
FLSCHS
Flood Statement
National Weather Service Charleston SC
1014 AM EDT Mon Aug 31 2020
SCC015-043-089-311515-
/O.CAN.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200829T1330Z.000000T0000Z.NO/
1014 AM EDT Mon Aug 31 2020
...The Flood Warning for the Santee River near Jamestown has been
cancelled...
The Flood Warning is cancelled for
the Santee River near Jamestown.
* At 930 AM EDT Monday the stage was 11.1 feet.
* Flood stage is 10.0 feet.
* Forecast, the river will fall below flood stage early Thursday
morning.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Aug 25, 6:26 AM EDT, 3 hours 45 minutes earlier.
Area forecast discussion, Aug 25, 6:26 AM EDT, 3 hours 45 minutes before
Area Forecast Discussion National Weather Service Charleston SC 626 AM EDT Tue Aug 25 2020 .SYNOPSIS... Atlantic high pressure will expand across the eastern United States through the middle of the week, then shift east as a cold front approaches this weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Only minor adjustments were needed for the sunrise update. The forecast is pretty well on track. Did nudge pops a bit higher across interior Southeast Georgia where the inverted coastal trough will shift a bit farther north with time. Through Daybreak: Radar and satellite observations show a convectively induced vorticity maximum/mesoscale convective vortex (MCV) is moving across the CSRA and into the southern South Carolina Midlands early this morning. This feature is feeding on lingering MLCAPE of 1500-2000 J/kg to produce scattered to numerous showers/tstms. This activity is expected to keeping moving east/northeast with time while gradually weakening as instability wanes a bit and the MCV moves farther away. Will initialize with fairly high pops across the interior through the pre-dawn hours. Otherwise, low stratus and patchy fog should fill in over the coming hours, especially south of I-16 and up into far southern South Carolina. Today: The tropical moisture plume from Tropical Depression Marco will gradually weaken and shift farther west and north through the day as the subtropical anticyclone centered offshore of the Southeast U.S. coast builds west. An outflow boundary generated by convection near the Savannah river should Merge with a lingering inverted coastal trough that extends northeast from Tropical Depression Marco later this morning. Enhanced convergence in the vicinity of the boundaries coupled with building instability after sunrise should support convective initiation later today, mainly in the Beaufort-Charleston corridor. Additional convective clusters will then develop farther inland as the afternoon progresses with the greatest coverage of showers/tstms likely remaining in the vicinity of the coastal trough and any additional convective outflows that are generated. The ultimate coverage of showers/tstms is somewhat in question as soundings suggest a weak subsidence inversion will slowly build in response to the building subtropical high aloft. Many of the 25/00z CAM members appear to have backed off a bit from previous runs and the updated official forecast will reflect this trend. Pops will be capped at 30-40% today with the understanding that locally higher pops may again be needed as mesoscale features become more apparent. Locally heavy rainfall, frequent cloud-to-ground lightning, and gusty winds will all be possible with any tstms. An isolated severe tstm can not be completely ruled out. Highs will range from the upper 80s/near 90 across southern South Carolina to the lower 90s south of I-16 in Southeast Georgia. Heat indices could peak in the 105-107F along/south of I-16, but should remain below the 110F Heat Advisory criteria. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... Tonight: Lingering convection will slowly wane this evening. A risk for isolated showers/tstms will persist across interior Southeast South Carolina into the Charleston Tri-County area overnight as this area will be closest to some lingering channeled vorticity that is embedded within the residual moisture band from Tropical Depression Marco displaced to the north. Lows will range from the lower 70s inland to around 80 at the beaches and Downtown Charleston. Wednesday through Friday: Atlantic high pressure will prevail mid week, favoring a more typical summertime pattern across the Southeast United States Wednesday and Thursday. Although precip coverage is anticipated to be less than earlier in the week, PWATS around 2.0 inches, high temps in the low/mid 90s and lingering short-wave energy should support few to scattered showers/thunderstorms with greatest coverage potentially along an inland moving seabreeze during afternoon into early evening hours. On Friday, chances of precip should increase as the Atlantic ridge of high pressure begins to weaken in response to a trough of low pressure shifting through the Midwest. In general, scattered showers/thunderstorms should peak in coverage late in the day. Warm temps (low-mid 90s) along with dewpts in the mid/upper 70s should support heat index values between 102-106 degrees each afternoon into early evening. Overnight lows should also remain mild, ranging in the mid/upper 70s inland to around 80 degrees near the coast each night. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... High pressure will continue to weaken across the Southeast United States this weekend as a zonal flow pattern develops across much of the northern United States. The remnants of a tropical system should phase with the zonal flow aloft and eventually shift toward the Mid- Atlantic states with a cold front. The cold front is anticipated to reach the area late weekend, bringing greater chances of precip to the Southeast United States Saturday and Sunday. However, latest guidance suggests ample moisture will remain in place through early next week, supporting scattered to perhaps numerous showers and thunderstorms each day. High temps should peak in the lower 90s during the weekend, then remain a few degrees cooler early next week behind the front. Overnight lows will remain mild, ranging in the low/mid 70s inland to upper 70s along the coast. && .AVIATION /12Z TUESDAY THROUGH SATURDAY/... KCHS: Low clouds are not far from the terminal just before break. Expect MVFR cigs to prevail through 14z with VFR thereafter. Maintained VCTS 18-21z as this the period that will have the best chances for tstm impacts. KSAV: Cigs have been wavering between between IFR and MVFR over the past few hours. Think the risk for IFR cigs will diminish as sunset approaches, but MVFR cigs should linger through 14-15z before improving. Guidance has shown some consistency for the past few runs in developing scattered convection a bit closer to the terminal from late morning through early afternoon. VCTS will be carried 15-18z to take this into account. Extended Aviation Outlook: Brief flight restrictions are possible due to showers/thunderstorms each afternoon/evening through late week. && .MARINE... Through Tonight: South to southeast winds 10 kt or less will persist through tonight. Swells from Tropical Storm Laura will diminish today, but seas will remain above 6 ft over the Georgia offshore leg through late morning. A Small Craft Advisory remains in effect there through Noon. Otherwise, seas will subside to 2-4 ft nearshore waters and 3-5 ft offshore water this afternoon. Seas will further subside to 1-3 ft nearshore waters and 3-4 ft offshore waters tonight. Wednesday through Sunday: Winds/seas will remain below Small Craft Advisory levels mid to late week while high pressure builds across the western Atlantic. In general, south winds will remain at or below 10-15 kts with seas no higher than 2-3 ft. Winds/seas should steadily increase/build during the weekend as the pressure gradient strengthens between high pressure across the western Atlantic and a cold front approaching the coast. In general, south winds should turn more southwest and increase to around 20 kts at times Saturday and Sunday. Seas will build to 3-4 ft, highest beyond 20 nm from the coast. Rip Currents: Lingering swells from Tropical Storm Laura will support a moderate risk for rip currents for all beaches today. The risk will be low for Wednesday. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...Small Craft Advisory until noon EDT today for AMZ374. &&
Hazardous weather outlook, Aug 25, 3:23 AM EDT, 6 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 323 AM EDT Tue Aug 25 2020 GAZ117-119-139-141-SCZ048>051-260730- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- 323 AM EDT Tue Aug 25 2020 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042>045-047-052-260730- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Tidal Berkeley- 323 AM EDT Tue Aug 25 2020 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 8:01 PM EDT | Special Marine Warning | CHS | 29 min | |
| Aug 24, 8:22 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 3 hr |
| Aug 25, 4:35 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 70 min |
| Aug 25, 4:43 PM EDT | Special Weather Statement | CHS | Charleston | 32 min |
| Aug 25, 6:36 PM EDT | Special Weather Statement | CHS | Hampton | 24 min |
Nearby
River Flood Warnings in South Carolina, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.